Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 145, NWS Wichita, KS

May 27, 2016Harvey County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 27, 2016, 3:42 PM CDT for Harvey County, Reno County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 3:42 PM CDT (20:42 UTC)
Expired
May 27, 2016, 4:18 PM CDT
In force
36 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Harvey County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS53 KICT 272042
SVRICT
KSC079-155-272145-
/O.NEW.KICT.SV.W.0145.160527T2042Z-160527T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MOUNT
  HOPE...MOVING NORTH AT 30 MPH.

  THIS IS A VERY DANGEROUS STORM. 

  HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
           EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
           SIDING...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  HALSTEAD...BUHLER AND BURRTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3791 9774 3817 9783 3817 9751 3791 9752
TIME...MOT...LOC 2042Z 174DEG 26KT 3789 9765 

HAIL...2.75IN
WIND...60MPH
 
$$

COOK
2 follow-up statements
793 
WWUS53 KICT 272104
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
404 PM CDT FRI MAY 27 2016

KSC079-155-272145-
/O.CON.KICT.SV.W.0145.000000T0000Z-160527T2145Z/
RENO KS-HARVEY KS-
404 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN RENO AND NORTHWESTERN HARVEY COUNTIES...

AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURRTON...
MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HALSTEAD AND BURRTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3800 9770 3817 9776 3817 9751 3798 9752
TIME...MOT...LOC 2103Z 186DEG 31KT 3805 9761 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
092 
WWUS53 KICT 272118 RRA
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT FRI MAY 27 2016

KSC079-155-272128-
/O.CAN.KICT.SV.W.0145.000000T0000Z-160527T2145Z/
RENO KS-HARVEY KS-
418 PM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RENO AND
NORTHWESTERN HARVEY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3800 9770 3817 9776 3817 9751 3798 9752
TIME...MOT...LOC 2116Z 174DEG 26KT 3816 9762 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM CDT, 29 minutes earlier.

Area forecast discussion, May 27, 3:13 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
313 PM CDT FRI MAY 27 2016

.SYNOPSIS...
Issued at 248 PM CDT Fri May 27 2016

Thunderstorms have developed along the dry line this afternoon
across south central and central Kansas as upper-level energy
continues to lift out across the central Plains. With an unstable
atmosphere in place and decent shear, ongoing thunderstorm
activity has become strong to severe.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 248 PM CDT Fri May 27 2016

The main forecast concerns are severe thunderstorms this evening,
additional chances for thunderstorm activity through the
beginning of the work week, a few storms could be strong to
severe, and the potential to see additional rainfall over already
saturated grounds. The flash flood watch will remain in effect
through Saturday morning given the potential for additional
flooding and/or worsening of ongoing flooding.

As upper-level energy continues to eject out across the central
Plains, expect thunderstorm activity to increase in coverage this
evening. With good instability and decent shear in place, severe
thunderstorms will be capable of producing large hail and
damaging winds; however, a few tornadoes cannot be ruled out.
Tonight as surface low pressure slowly moves eastward across
central Kansas, expect thunderstorms activity to slowly move
eastward as well. Into the late evening/overnight hours, with
lingering instability up to 1000-1500 J/kg and 30-40 kt of bulk
shear, severe storms will still be possible. After midnight into
early Saturday morning, thunderstorm activity will begin to
diminish from west to east across the area as large scale lift and
moisture transport will lift into Missouri. With surface low
pressure lifting northeast of the region, the dry line boundary
will become more diffuse and stall out across far southeast Kansas
on Saturday. With ample low-level moisture still in place ahead of
the surface boundary, expect at least moderate instability to
develop across southeast Kansas. Convergence is not outstanding
along this boundary during the late afternoon/early evening;
however, with moisture streaming back northward have included at
least slight chance mentions for thunderstorms across far
southeast Kansas Saturday night. With shear being on the weak end
of the spectrum across southeast Kansas, chances for severe
weather look more favorable south of the border in northern
Oklahoma.

Sunday and Monday chances for thunderstorms will return to much of
the area as multiple rounds of moisture return northward. Although
the shear does not look too impressive, albeit better on Monday
than Sunday, given the unstable, buoyant air mass that will be
overhead at least a few strong storms may be possible during the
end of the weekend/early work week.

.LONG TERM...(Tuesday through Friday)
Issued at 248 PM CDT Fri May 27 2016

With increasing cloud cover over the region, temperatures look to
remain below normal through the work week. Chance for thunderstorms
will linger across much of the area as well. Models are fairly
consistent with cold front dropping south across the region during
the middle of the work week. Right now, there is some uncertainty
in regards to the actual timing of this frontal passage, with the
ECMWF being a bit more progressive than the GFS.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 656 AM CDT Fri May 27 2016

Areas of MVFR CIGS can be expected this morning with very
brief period of IFR in central Kansas. Otherwise, daytime
heating and the approach of low pressure aloft will result
in scattered to numerous showers and storms from midday
into the evening across much of the area again. For now
have inserted VCTS and will amend as needed as convection
become more imminent.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    58  82  61  84 /  50  10  10  40
Hutchinson      57  81  59  84 /  50  10  10  40
Newton          57  80  60  83 /  50  20  10  40
ElDorado        59  81  61  84 /  50  20  10  40
Winfield-KWLD   60  83  63  85 /  50  10  10  40
Russell         56  79  57  82 /  60  20  10  40
Great Bend      55  80  58  82 /  50  10  10  40
Salina          57  80  59  84 /  60  20  10  40
McPherson       56  80  59  84 /  60  20  10  40
Coffeyville     64  83  63  85 /  60  20  20  40
Chanute         63  82  62  84 /  60  30  20  40
Iola            63  82  62  84 /  60  30  20  30
Parsons-KPPF    63  82  62  85 /  60  30  20  40

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ032-033-
047>053-067>069-082-083.

&&

SYNOPSIS...JMR
SHORT TERM...JMR
LONG TERM...JMR
AVIATION...KED
Hazardous weather outlook, May 27, 3:25 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
325 PM CDT FRI MAY 27 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
325 PM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF CENTRAL AND
SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING. THE MAIN THREATS
WILL BE DAMAGING WIND GUSTS AND LARGE HAIL UP TO THE SIZE OF GOLF
BALLS...WITH LOCALLY HEAVY RAINFALL RATES AND FLOODING ALSO
POSSIBLE. A FEW TORNADOES CANNOT BE RULED OUT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA
THROUGH TONIGHT. SEE LATEST FLOOD WATCHES AND WARNINGS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS
SOUTHEAST KANSAS EARLY ON SATURDAY AND AGAIN SATURDAY NIGHT. THE
STRONGEST STORMS MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS.
THE POTENTIAL FOR MORE WIDESPREAD THUNDERSTORM ACTIVITY WILL
ARRIVE ON SUNDAY WITH CHANCES CONTINUING THROUGH THE WORK WEEK.
STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR REPORTS OF SEVERE
WEATHER AND FLOODING THROUGH THE AFTERNOON AND EVENING
HOURS...ESPECIALLY ALONG AND WEST OF I-135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, May 27, 3:21 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CDT FRI MAY 27 2016

KSZ069-272115-
BUTLER KS-
321 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 415 PM CDT

* AT 319 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER DOUGLASS...MOVING NORTH AT 20
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...AUGUSTA...DOUGLASS...TOWANDA...
  LEON AND EL DORADO AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3749 9711 3783 9699 3777 9665 3747 9689
TIME...MOT...LOC 2019Z 200DEG 18KT 3755 9699

COOK
Local storm report, May 27, 3:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
323 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             2 W WEST WICHITA        37.69N 97.50W
05/27/2016  E0.88 INCH       SEDGWICK           KS   PUBLIC

            PUBLIC REPORTS DIME TO NICKEL SIZE HAIL NEAR 135TH AND
            CENTRAL AVE

&&

SGS
Local storm report, May 27, 3:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 ENE GODDARD           37.66N 97.55W
05/27/2016  E1.00 INCH       SEDGWICK           KS   PUBLIC

&&

SGS
Local storm report, May 27, 3:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             MOUNT HOPE              37.87N 97.66W
05/27/2016  E1.50 INCH       SEDGWICK           KS   CO-OP OBSERVER

&&

SGS
Local storm report, May 27, 3:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
339 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             MOUNT HOPE              37.87N 97.66W
05/27/2016  E2.00 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 27, 3:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             MOUNT HOPE              37.87N 97.66W
05/27/2016  E2.75 INCH       SEDGWICK           KS   CO-OP OBSERVER

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:06 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno32 min
May 26, 7:26 PM CDTSpecial Weather StatementICTMarion49 min
May 26, 7:30 PM CDTSpecial Weather StatementICTSaline30 min
May 26, 7:32 PM CDTSpecial Weather StatementICTRussell43 min
May 26, 7:38 PM CDTSpecial Weather StatementICTMcPherson52 min
May 26, 7:42 PM CDTSpecial Weather StatementICTBarton48 min
May 26, 7:56 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Reno, Rice64 min
May 26, 8:01 PM CDTSpecial Weather StatementICTEllsworth, Lincoln44 min
May 26, 8:14 PM CDTSpecial Weather StatementICTLincoln46 min
May 26, 8:15 PM CDTSpecial Weather StatementICTLincoln45 min
May 26, 8:16 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline46 min
May 26, 8:21 PM CDTSpecial Weather StatementICTSaline24 min
May 26, 8:39 PM CDTAreal Flood WarningICTChase, Marion12 hr
May 26, 8:54 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline66 min
May 26, 9:28 PM CDTAreal Flood WarningICTEllsworth, Rice12 hr
May 26, 9:37 PM CDTSpecial Weather StatementICTReno53 min
May 26, 9:43 PM CDTFlash Flood WarningICTChase4 hr
May 26, 9:51 PM CDTSpecial Weather StatementICTHarper, Kingman54 min
May 26, 9:57 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline26 min
May 26, 10:32 PM CDTSpecial Weather StatementICTReno43 min
May 26, 10:46 PM CDTSpecial Weather StatementICTSumner44 min
May 26, 10:56 PM CDTSpecial Weather StatementICTHarvey34 min
May 26, 11:14 PM CDTSevere Thunderstorm WarningICTSedgwick30 min
May 26, 11:29 PM CDTSpecial Weather StatementICTButler, Harvey, Sedgwick, Sumner61 min
May 27, 12:20 AM CDTSpecial Weather StatementICTButler, Cowley55 min
May 27, 12:23 AM CDTAreal Flood WarningICTMcPherson, Saline9 hr
May 27, 12:56 AM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood, Wilson, Woodson64 min
May 27, 1:13 AM CDTFlash Flood WarningICTChase5 hr
May 27, 1:33 AM CDTRiver Flood WarningICTMcPherson39 hr
May 27, 1:33 AM CDTRiver Flood WarningICTMcPherson, Saline55 hr
May 27, 1:33 AM CDTRiver Flood WarningICTSaline65 hr
May 27, 2:11 AM CDTRiver Flood WarningICTMarion53 hr
May 27, 2:11 AM CDTRiver Flood WarningICTChase, Lyon67 hr
May 27, 2:59 AM CDTAreal Flood WarningICTHarvey30 hr
May 27, 7:03 AM CDTAreal Flood WarningICTChase, Marion27 hr
May 27, 8:39 AM CDTRiver Flood WarningICTChase3 days
May 27, 9:14 AM CDTAreal Flood WarningICTMcPherson, Saline24 hr
May 27, 9:22 AM CDTAreal Flood WarningICTRice72 hr
May 27, 10:12 AM CDTAreal Flood WarningICTReno71 hr
May 27, 11:31 AM CDTRiver Flood WarningICTReno, Rice6 days
May 27, 2:10 PM CDTSpecial Weather StatementICTSumner65 min
May 27, 2:23 PM CDTSpecial Weather StatementICTHarper67 min
May 27, 2:46 PM CDTSpecial Weather StatementICTHarvey59 min
May 27, 2:48 PM CDTSevere Thunderstorm WarningICTSumner57 min
May 27, 3:02 PM CDTSevere Thunderstorm WarningICTHarper, Sumner34 min
May 27, 3:15 PM CDTSevere Thunderstorm WarningICTSedgwick40 min
May 27, 3:20 PM CDTSpecial Weather StatementICTHarvey55 min
May 27, 3:21 PM CDTSpecial Weather StatementICTButler54 min
May 27, 3:33 PM CDTSevere Thunderstorm WarningICTSumner42 min
May 27, 3:36 PM CDTSevere Thunderstorm WarningICTHarvey54 min
May 27, 3:47 PM CDTSevere Thunderstorm WarningICTSumner26 min
May 27, 3:50 PM CDTSpecial Weather StatementICTKingman25 min
May 27, 3:53 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick25 min
May 27, 4:06 PM CDTSpecial Weather StatementICTMarion54 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner66 min
May 27, 4:11 PM CDTSpecial Weather StatementICTSumner34 min
May 27, 4:15 PM CDTRiver Flood WarningICTMcPherson15 hr
May 27, 4:16 PM CDTSpecial Weather StatementICTSedgwick29 min
May 27, 4:20 PM CDTAreal Flood WarningICTSumner18 hr
May 27, 4:28 PM CDTSevere Thunderstorm WarningICTHarper20 min
May 27, 4:38 PM CDTAreal Flood WarningICTButler, Cowley, Sedgwick, Sumner18 hr
May 27, 4:47 PM CDTSevere Thunderstorm WarningICTCowley, Sumner28 min
May 27, 5:02 PM CDTSpecial Weather StatementICTKingman43 min
May 27, 5:03 PM CDTSevere Thunderstorm WarningICTButler, Cowley42 min
May 27, 5:18 PM CDTSpecial Weather StatementICTMarion27 min
May 27, 5:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood50 min
May 27, 5:26 PM CDTSpecial Weather StatementICTLincoln34 min
May 27, 5:32 PM CDTSevere Thunderstorm WarningICTSumner26 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningICTLincoln, Russell36 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningICTRussell25 min
May 27, 6:27 PM CDTSpecial Weather StatementICTCowley63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.